Header

UZH-Logo

Maintenance Infos

On the asymptotic behaviour of some nonlocal problems


Chipot, M; Lovat, B (1999). On the asymptotic behaviour of some nonlocal problems. Positivity, 3(1):65-81.

Abstract

The goal of this paper is to study diffusion problems associated with nonlinear diffusions of nonlocal type. We give existence and uniqueness results for these kinds of problems and investigate the asymptotic behaviour.

Abstract

The goal of this paper is to study diffusion problems associated with nonlinear diffusions of nonlocal type. We give existence and uniqueness results for these kinds of problems and investigate the asymptotic behaviour.

Statistics

Citations

34 citations in Web of Science®
37 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:diffusion - parabolic - asymptotic behaviour - nonlocal
Language:English
Date:1999
Deposited On:12 Jul 2010 18:01
Last Modified:05 Apr 2016 13:26
Publisher:Birkhäuser
ISSN:1385-1292
Publisher DOI:https://doi.org/10.1023/A:1009706118910

Download

Full text not available from this repository.
View at publisher